Journal article icon

Journal article

Domestic Distortions, Income Distribution and the Theory of Optimum Subsidy.

Actions


Authors


Sudhir Anand More by this author
Vijay Joshi More by this author
Journal:
Economic Journal
Volume:
89
Issue:
354
Publication date:
1979
URN:
uuid:d4c69dd5-d5b6-4e25-be87-6303745e56dd
Local pid:
oai:economics.ouls.ox.ac.uk:10494
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP